Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26793
Title: Estimates of n-widths of Besov classes on two-point homogeneous manifolds
Authors: Kushpel, AK
Levesley, J
Tozoni, SA
First Published: May-2009
Citation: MATHEMATISCHE NACHRICHTEN, 2009, 282 (5), pp. 748-763
DOI Link: 10.1002/mana.200610768
ISSN: 0025-584X
eISSN: 1522-2616
Links: http://hdl.handle.net/2381/26793
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.